Download this article
 Download this article For screen
For printing
Recent Issues
Vol. 345: 1  2
Vol. 344: 1  2
Vol. 343: 1  2
Vol. 342: 1  2
Vol. 341: 1  2
Vol. 340: 1  2
Vol. 339: 1  2
Vol. 338: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
The minimal model program for normal pairs along the log canonical locus in the complex analytic setting

Kenta Hashizume

Vol. 345 (2026), No. 2, 323–353
Abstract

We establish the minimal model theory for normal pairs along the log canonical locus in the complex analytic setting. This is the complex analytic analog of a result by the author (Forum Math. Sigma 13 (2025), art. id. e143).

Keywords
minimal model theory, normal pair, complex analytic space
Mathematical Subject Classification
Primary: 14E30
Milestones
Received: 16 August 2025
Revised: 26 April 2026
Accepted: 24 July 2026
Published: 26 October 2026
Authors
Kenta Hashizume
Institute for Research Administration
Niigata University
Niigata
Japan

Open Access made possible by participating institutions via Subscribe to Open.